RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kleban, Aleksandr Olegovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:35
Abstract pages:146
Full texts:7
References:12
E-mail:

http://www.mathnet.ru/eng/person138849
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. A. O. Kleban, V. I. Piterbarg, “Method of moments for exit probabilities of Gaussian vector processes from a large region”, Teor. Veroyatnost. i Primenen., 63:4 (2018),  669–682  mathnet  elib; Theory Probab. Appl., 63:4 (2019), 545–555  isi  scopus
2017
2. A. O. Kleban, M. V. Korulin, “Probabilities of high extremes for a Gaussian stationary process in a random environment”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, 1,  11–16  mathnet  mathscinet; Moscow University Mathematics Bulletin, 72:1 (2017), 10–14  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020